# SDR ABXA9700736

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Part number: 99100733
- Condition: Cracked
- Location: Bs 83.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FLIGHT COMPARTMENT HORIZONTAL PRESSURE PANEL CRACKED AT FS 83.5 AND LONGERON 18 RIGHT.  REPAIRED PRESSURE PANEL IAW ABX REA D953-17595-MR.
